Change search
ReferencesLink to record
Permanent link

Direct link
Generalized weighted inequality with negative powers
Mathematical Institute, Academy Sciences of the Czesh Republic.
Department of Mathematics, University of West Bohemia.
Department of Mathematics, University of Agriculture, Abeokuta.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2007 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 1, no 2, 269-280 p.Article in journal (Refereed) Published
Abstract [en]

In this paper necessary and sufficient conditions for the validity of the generalized Hardy inequality for the case -∞ < q p < 0 and 0 < p q < 1 are derived. Furthermore, some special cases are considered

Place, publisher, year, edition, pages
2007. Vol. 1, no 2, 269-280 p.
Research subject
URN: urn:nbn:se:ltu:diva-9756Local ID: 86f19e10-91d7-11dc-9a81-000ea68e967bOAI: diva2:982694
Validerad; 2007; 20071113 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(182 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 182 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Oguntuase, JamesPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link